American Journal of Numerical Analysis
ISSN (Print): 2372-2118 ISSN (Online): 2372-2126 Website: http://www.sciepub.com/journal/ajna Editor-in-chief: Emanuele Galligani
Open Access
Journal Browser
Go
American Journal of Numerical Analysis. 2014, 2(6), 167-176
DOI: 10.12691/ajna-2-6-1
Open AccessArticle

Numerical Treatments for the Fractional Fokker-Planck Equation

Kholod M. Abualnaja1,

1Department of Mathematics, Umm Al-Qura University, Makkah, Kingdom of Saudi Arabia

Pub. Date: December 23, 2014

Cite this paper:
Kholod M. Abualnaja. Numerical Treatments for the Fractional Fokker-Planck Equation. American Journal of Numerical Analysis. 2014; 2(6):167-176. doi: 10.12691/ajna-2-6-1

Abstract

In this paper, by introducing the fractional derivative in the sense of Caputo, of the Adomian decomposition method and the variational iteration method are directly extended to Fokker – Planck equation with time-fractional derivatives, as result the realistic numerical solutions are obtained in a form of rapidly convergent series with easily computable components. The figures show the effectiveness and good accuracy of the proposed methods.

Keywords:
adomian decomposition method variationalal iteration method lagrange Multiplier-Caputo fractional derivative fractional Fokker-Planck equation

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  I.Podlubny, Fractional Differential Equations, Academic press, San Diego, (1999).
 
[2]  G.Samko, A.A.Kibas, O.I.Marichev, Fractional Integrals and Derivatives: Theory and Applactions, Gordon and Breach, Yverdon, (1993).
 
[3]  K.B.Oldham, J.Spanier, The Fractional Calculus, Academic Press, NewYork, (1974).
 
[4]  Y.Luchko, R.Gorenflo, The Initial Value Problem for Some Fractional Equations With Caputo Derivative, Preprint Series A08-98, Frachbreich Mathematic In Formatik, Freicumiver Siat Berlin, (1998).
 
[5]  G.Adpmian, Nonlinear Stochastic Systems Theory and Applications to Physics, Kluwer Academic Publishers, Dordrecht, (1989).
 
[6]  Mehdi Dehghan, Mehdi Tatari, The Use of Adomian Decomposition Method for Solving Problems in Calculus of Variational, Mathematical Problems in Engineering, (2006).
 
[7]  Sennur Somali, Guzin Gokmen, Adomian Decomposition Method For Nonlinear Strum-Liouville Problems, 2, pp 11-20, (2007).
 
[8]  Zaid Odibat, Shaher Momani, Numerical Methods for Nonlinear Partial Differential Equation of Fractional Order, Applied Mathematical Modeling, 32, pp 28-39, (2008).
 
[9]  A.Wazwaz, A new Algorithm for Calculation Adomian Polynomials For Nonlinear Operators, Appl. Math. Comput., 111, pp 53-69, (2000).
 
[10]  A.Wazwaz, SEl-Sayed, A new Modification of the Adomian Decomposition Method for Linear and Nonlinear Operators, Appl. Math. Comput., 122, pp 393-405, (2001).
 
[11]  Shahe Momani, An Explicit and Numerical Solution of the Fractional KDV Equation, Mathematics and Computers in Simulation, 70, pp 110-118, (2005).
 
[12]  Yong Chen, Hong-Li An, Numerical Solutions of Coupled Burgers Equations with Time-and Space-Fractional Derivatives, Appl. Math. Comput., 200, pp 87-95, (2008).
 
[13]  Zaid Odiba, Shaher Momani, Application of Variationalal Iteration Method to Nonlinear Differential Equation of Fractional Orders, Int. J. Nonlinear Sciences and Numerical Simulations, 1(7), pp 15-27, (2006).
 
[14]  J.H.He, Variationalal Iteration Method for Autonomous Ordinary Differential Systems, Journal Applied Mathematics and Computation Volume 114 Issue 2-3, pp 115-123, (2000).
 
[15]  J.H.He, Variationalal Principle for Nano Thin Film Lubrication, Int. J. Nonlinear Sci. Numer Simul., 4, (3), pp 313-314, (2003).
 
[16]  J.H.He, Variationalal Principle For Some Nonlinear Partial Differential Equations with Variable Coefficients, Chaos, Solitons Fractals 19 (4), pp 847-851, (2004).
 
[17]  M. Inokuti, H. Sekine,T. Mura, General use of the Lagrange multiplier in nonlinear mathematical physics, in: S. Nemat- Nasser (Ed.),Variationalal Method in the Mechanics of Solids, Pergamon Press, Oxford, pp. 156–162, (1978).
 
[18]  H. Risken, The Fokker–Planck Equation Springer, Berlin (1988).
 
[19]  Seakweng Vong, Zhibo Wang, A high order compact finite difference scheme for time fractional Fokker–Planck equations, Applied Mathematics Letters, 43, PP 38-43, (2015).
 
[20]  Yuxin Zhang, [3, 3] Padé approximation method for solving space fractional Fokker–Planck equations, Applied Mathematics Letters, 35, PP 109-114, (2014).
 
[21]  Chunhong Wu, Linzhang Lu, Implicit numerical approximation scheme for the fractional Fokker–Planck equation, Applied Mathematics and Computation, 216 ( 7), PP 1945-1955, 2010.
 
[22]  F. Liu, V. Anh, I. Turner, Numerical solution of space fractional Fokker–Planck equation, J. Comput. Appl. Math. Volume 166, PP 209-219, (2004).
 
[23]  F. Liu, V. Anh, I. Turner, Numerical simulation for solute transport in fractal porous media, ANZIAM J. (E) 45, PP 461-473. (2004).
 
[24]  R. Metzler, E. Barkai, J. Klafter, Anomalous diffusion and relaxation close to thermal equilibrium: a fractional Fokker–Planck equation approach, Phys. Rev. Lett. 82, PP 3563-3567, (1999).